| | Re: Headaches, dizzyness, nausea, and pressure at base of skull
Hi- I've had headaches for the past 17yrs, took excedrin as well, Ibuprofen and so forth. I had aspirin poisoning at one point, had to be on prilosec. Talk to your Dr. about MOH. Better yet research it on the computer yourself first cause alot of Dr.s don't even know what that is. I was seeing a neurologist and he told me I had that. It's medication overuse headaches aka rebound headaches. It sounds like that might be an issue with you as well. I have not taken anything for 6mo. it's not easy and it will be a long road because your body becomes addicted to over the counter meds just as much as narcotics. But check it out. The Dr. told me that at the beginning hethinks I had tension headaches and that after years of taking over the counter meds it turned into a monster. Bad, bad pain to the point that I was missing work and so forth. But look it up and talk to your Dr. Mine gave me a steroid to start a couple days before I stopped the pain medicine for about two weeks to help with the pain and swelling. You kind of go through withdrawl. Not fun but worth it in the end. I took two weeks to stay home. Glad I did. Dr. said 2-3 months for headaches to slow down(but not bad ones like before) and 6mo.-1yr for your brain to heal. Pretty crazy huh?! Anyway, hope that helps. Good luck, I know how hard it is. Amy
Last edited by absmom74; 12-06-2009 at 02:04 PM.